AVOIDING DRUG-INDUCED HYPOGLYCEMIA

Pharmacists can forewarn patients of possible excessive blood sugar lowering by checking patient profiles and by applying the appropriate warning stickers to medication containers.alcohol is to be ingested, they should use moderation and take the drink with food.Salicylates: Serum glucose-lowering action of insulin may be intensified because salicylates increase basal insulin concentrations and the

Pharmacists can forewarn patients of possible excessive blood sugar lowering by checking patient profiles and by applying the appropriate warning stickers to medication containers.

alcohol is to be ingested, they should use moderation and take the drink with food.

Salicylates: Serum glucose-lowering action of insulin may be intensified because salicylates increase basal insulin concentrations and the acute insulin response to glucose load is enhanced. In the event the patien

Register to view the full article

Already a member? .